The Reversible Measures of a Conservative System with Finite Range Interactions

  • Ming Zhu
Conference paper
Part of the The IMA Volumes in Mathematics and its Applications book series (IMA, volume 77)


We study a system of finite range interacting diffusion processes. The dynamics is described by an infinite dimensional stochastic differential equation. The variables present the amount of charge at various sites of multidimensional lattice ℤ d and the total of charge satisfies a conservation law. We show that each reversible measure of this dynamics is exactly a canonical Gibbs measure corresponding to the given finite range interaction and the converse is also true.


Random Walk Transition Function Stochastic Differential Equation Conservative System Finite Range 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    H. Doss and G. Royer, Processus de diffusion associe aux mesures de Gibbs sur, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 46 (1978) pp. 107–124.CrossRefMathSciNetGoogle Scholar
  2. [2]
    T. Funaki, The reversible measures of multi-dimensional Ginzburg-Landau type continuum model, Osaka J. Math., 28 (1991) pp. 463–494.MATHMathSciNetGoogle Scholar
  3. [3]
    N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland/Kodansha, Amsterdam-Oxford-New York-Tokyo, 1981.MATHGoogle Scholar
  4. [4]
    K. Iwata, Reversible measures of a P(¢) 1 -time evolution, Taniguchi Symp. PMMP Katata 1985, pp. 195–209.Google Scholar
  5. R. Lang, Unendlich-dimensionale Wienerprozesse mit Wechselwirkung, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 38 (1977), pp. 55–72; II 39 (1977) pp. 277–299.Google Scholar
  6. [6]
    T. Shiga and A. Shimizu, Infinite dimensional stochastic differential equations and their applications, J. Math. Kyoto Univ. (JMKYAZ), 20–3 (1980) pp. 395–416.MathSciNetGoogle Scholar
  7. [7]
    F. Spitzer, Principles of Random Walk, Springer-Verlag, New York-Heidelberg Berlin, 1976.MATHGoogle Scholar
  8. [8]
    M. Zhu, Equilibrium fluctuations for one-dimensional Ginzburg-Landau lattice model, Nagoya Math. J., 117 (1990) pp. 63–92.MATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag New York, Inc. 1996

Authors and Affiliations

  • Ming Zhu
    • 1
  1. 1.Department of MathematicsNagoya UniversityNagoyaJapan

Personalised recommendations